# SDR IPXA2015013085497

- Difficulty date: January 8, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LOWER VERTICAL REAR CENTER SPAR TO REAR SPAR, RT AFT INTERCOSTAL CRACKED STA Y=2164 AT X =-8.5.  ACCOMPLISHED PERMANENT REPAIR ON LOWER VERTICAL REAR CENTER SPAR TO REAR SPAR RT INTERCOSTAL STA Y=2164 AT X = -8.5 IAW SRM 55-30-02, REPAIR 7 FIGURE 204.
